The Properties of the Polar Sets for N-parameter d-Dimensional Generalized Wiener Process

Ci Wen XU(1),Pu Xian HAN(2)

Acta Mathematica Sinica, Chinese Series ›› 1999, Vol. 42 ›› Issue (5) : 889-896.

PDF(442 KB)
PDF(442 KB)
Acta Mathematica Sinica, Chinese Series ›› 1999, Vol. 42 ›› Issue (5) : 889-896. DOI: 10.12386/A1999sxxb0122
论文

The Properties of the Polar Sets for N-parameter d-Dimensional Generalized Wiener Process

  • {{article.zuoZhe_EN}}
Author information +
History +

HeighLight

{{article.keyPoints_en}}

Abstract

{{article.zhaiyao_en}}

Key words

QR code of this article

Cite this article

Download Citations
{{article.zuoZheEn_L}}. {{article.title_en}}. Acta Mathematica Sinica, Chinese Series, 1999, 42(5): 889-896 https://doi.org/10.12386/A1999sxxb0122

References

References

{{article.reference}}

Funding

RIGHTS & PERMISSIONS

{{article.copyrightStatement_en}}
{{article.copyrightLicense_en}}
PDF(442 KB)

Accesses

Citation

Detail

Sections
Recommended

/